Script: /go/thread/view/126065/30124199/I_have_been_gone_for_a_while..
oneSiteTemplate
 
Post Reply
I have been gone for a while...
1 year ago  ::  Nov 01, 2013 - 12:05PM #3
nancy13
Posts: 168

Hi,Sally! I check in once in a while, but haven't written. Glad to see you back. One  of the side affects of taking metformin is lower b12 levels. Asks your doctor to check your level. Congrats on your A1C GREAT work. As to the bloody urine for peace of mind and taking care of the issue have the urine /bladder test done. Talk about your anxiety issue , they can give you medication beforehand. Take care. Nancy13

1 year ago  ::  Oct 31, 2013 - 9:43PM #2
furball64801
Posts: 6,977

Hi Sally are you on metformin,    if you are  try vitamin  B-12  it does seem to help  being  tired.      Also I would suggest testing bgl as   often as you can,  going up or down or being high and low can easily make you feel tired. 

1 year ago  ::  Oct 31, 2013 - 10:12AM #1
copperhairpin
Posts: 861
type2
It is Sally and I hope the older members of the clubhouse remember me.  Things have pulled me away from frequent computer use.

Today I find out test results from testings for my cardiologist.  I am sure this is just routine tests because I hadn't had them for 2 years previously.  But I do have to admit that I have some apprehension.  I was diagnosed with atrial fibrillation a few years ago and find out that my right heart valve doesn't totally close fast enough and blood can pool and cause blood clots or strokes.  I have been on a med for it a while.  Hopefully the condition hasn't change much and this is just routine.  I will be glad when the appointment is over.  I do know that I have high trigs even though my cholesterol is pretty normal with medications.  I think the high trigs is a consequence of being overweight and possibly diabetic.  Maybe some of you can tell me if this is a possibility.


Tomorrow I have a folllow up with my pcp to see if I still have blood in my urin or if it has gotten worse.  I last saw the doctor a month ago.  I suspect that it will be there still.  I have frequent runs to the bathoom and it is hard to get there in time.  I have had this problem over the years and I don't think that it is going to harm me but I hate going to the urologist again because I find having my bladder examine with a camera very embarassing.  But the doctor said if the blood is still there we have to do something more to find out.  *sigh*  I dread tomorrow when I see him then.  I am wondering if this can be caused by diabetes.  I suspect it can.  I wonder if it can be caused because I use metformin.  I know it effects some people's kidney functioning.  I wonder if it can be from our water because it is hard water to the point where I have to put vinegar in the dishwasher to keep my dishes from being coated with stuff that looks like chalk.  I wonder if I can be helped with drinking bottle water.  Maybe some of you know these things?

My sugar readings have been good for a while now.  Last time my A1C was 6.6 and that is acceptable.  I don't think it could be much higher next week when I have it tested again.  So I don't think my problems are caused by too much sugar.  I fall off the wagon sometimes but I stop it after a few hours and get back to better eating.  We don't add salt to our diet and just occasionally have a small amount of fries; which I know is bad for us.


I have been very tired and my doctors don't seem to agree about the cause.  Could diabetes cause fatigue?  It has been going on for a long while and lately it seems to be worse.  It often interfers with how much I can do and how well I can concentrate.  I hate that.  It adds to the difficulty with communicating with others.  That is another reason I haven't been on dLife.

I am feeling sorry for myself this morning.  I just don't feel quite up to par but hopefully I will find out an answer soon.  I did talk to a man in the waiting room while I waited to have my cardio tests and he says the main symptoms he shows before he needs another stint is to be very tired and out of breath.  I would be willing to do that if it could help me with those symptoms.  Maybe but probbly not that would help me.

I have been chatty and I would appreciate any advice that you can give me.


Sally                  
Sally
Jump Menu:
    Online :: 0 registered and 3 guests
    No registered users viewing

Welcome

    Welcome to the dLife Community

    Share your story and connect with others

    All About You! In three simple steps create your own mydLife page and share with the diabetes community.

    Connect With Others! Browse member profiles and meet other people with diabetes, just like you!

    Join Groups! Find a group that matches your interests, or create your own group and invite others.

    Share Your Story! Write your own diabetes blog and share your successes, frustrations, and tips on living with diabetes.

"How To" Tutorials

    Calendar